Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 71, NWS Austin/San Antonio, TX

May 3, 2019Hays County, Travis County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2019, 6:43 PM CDT for Hays County, Travis County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2019, 6:43 PM CDT (23:43 UTC)
Expired
May 3, 2019, 7:45 PM CDT
In force
62 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 7:00 PM CDTTSTM WND GST 592 N Dripping Springs, TX59 MPH WIND GUST MEASURED BY DRIPPING SPRINGS RAWS STATION DSRT2.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2136 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

983 
WUUS54 KEWX 032343
SVREWX
TXC209-453-040045-
/O.NEW.KEWX.SV.W.0071.190503T2343Z-190504T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
643 PM CDT Fri May 3 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northern Hays County in south central Texas...
  Southwestern Travis County in south central Texas...

* Until 745 PM CDT.

* At 643 PM CDT, a severe thunderstorm was located over Dripping
  Springs, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Austin, Buda, Dripping Springs, Tanglewood Forest, Lakeway, Bee
  Cave, West Lake Hills, Hudson Bend, The Hills, Bear Creek, Onion
  Creek, Barton Creek, Driftwood, Mansfield Dam, Shady Hollow,
  Manchaca, Sunset Valley, San Leanna, Hays and Lost Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3008 9820 3027 9818 3042 9786 3007 9776
TIME...MOT...LOC 2343Z 249DEG 14KT 3020 9807 

HAIL...1.00IN
WIND...60MPH
 
$$

AAT
2 follow-up statements
228 
WWUS54 KEWX 040022
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
722 PM CDT Fri May 3 2019

TXC209-453-040045-
/O.CON.KEWX.SV.W.0071.000000T0000Z-190504T0045Z/
Hays TX-Travis TX-
722 PM CDT Fri May 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN HAYS AND SOUTHWESTERN TRAVIS COUNTIES...

At 722 PM CDT, a severe thunderstorm was located over Barton Creek,
or near Tanglewood Forest, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Austin, Buda, Dripping Springs, Tanglewood Forest, Lakeway, Bee Cave,
West Lake Hills, Hudson Bend, The Hills, Bear Creek, Onion Creek,
Barton Creek, Driftwood, Mansfield Dam, Shady Hollow, Manchaca,
Sunset Valley, San Leanna, Hays and Lost Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3008 9820 3027 9818 3042 9786 3007 9776
TIME...MOT...LOC 0022Z 249DEG 14KT 3025 9790 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
899 
WWUS54 KEWX 040045 RRA
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
745 PM CDT Fri May 3 2019

TXC209-453-040055-
/O.EXP.KEWX.SV.W.0071.000000T0000Z-190504T0045Z/
Hays TX-Travis TX-
745 PM CDT Fri May 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAYS AND SOUTHWESTERN
TRAVIS COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However heavy
rain is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3008 9820 3027 9818 3042 9786 3007 9776
TIME...MOT...LOC 0045Z 249DEG 14KT 3028 9781 

$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:40 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 3, 4:40 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
440 PM CDT Fri May 3 2019

.UPDATE...
Quick update for Severe Thunderstorm Watch 127 that has been issued
for the entire South Central Texas area. Strong to Severe
thunderstorms are already ongoing across the Edwards Plateau in
Northern Val Verde County and across Northern Kendall/SE Gillespie
Counties. This activity will gradually move east and southeast
through the evening and into the overnight hours.

&&

.PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/

SHORT TERM (Tonight through Saturday Night)...
We'll take "All Scales of Motion" for $500 today across South
Central Texas. Fortunately, the variety of forcings from local and
low (boundaries) to region-wide and high (shortwave trough and jet
streak exit region) have dissipated into the background regime or are
consistent enough to settle into a climatologically-favorable
morphology for this afternoon through tomorrow morning. The 12Z
NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general
agreement with that evolution, from isolated to scattered storms
moving from West Texas and Mexico into the Rio Grande Plains this
afternoon, to an eventual merging of cold pools and an MCS rolling
though the southeastern 1/2 of the area. Some supercells are
possible through early evening before the cold pools merge.

The greatest severe threat will be damaging wind, with lesser threat
of large hail and a very small chance for a tornado or two. The
prime severe threat area will be near supercells along the Rio Grande
through about 7-8 pm, then transitioning to along and east of I-35 by
10-11 pm. Of special concern area is along and south of U.S. 90 from
Uvalde to San Antonio to Gonzales, where the models indicate the
highest damaging wind threat. Rainfall amounts will be spotty in the
west, from 1/10 inch up to one inch. Locations in the middle should
see 1/4 to one inch, and locations along and east of I-35 1 to 2
inches. A few spots east of I-35 may see up to 4 inches. Some minor
flash flooding is possible due to the rain/runoff from storms earlier
today, in addition to the storms expected tonight.

The good news is the shortwave trough will move east and a rapid
clearing/drying trend from west to east will occur on Saturday. Rain
should be over by midday except for all but the far eastern coastal
plains, and rain should end there by mid-afternoon. Some fog is
likely late Saturday night along and east of I-35, but that will be
addressed by later forecasts when the clearing trend and near-ground
wetness after the rain are more evident.

LONG TERM (Sunday through Friday)...
Sunday is the day for outdoor activity for the next week, with low-
amplitude ridging is over the area. Temperatures will be seasonal and
relative humidity fairly low after daytime heating dissipates
morning fog.

The longwave pattern will become increasingly favorable for severe
storms and heavy rain as next week progresses, with a large and
digging western U.S. trough, and a strengthening Jet Stream across
northern Mexico and into Texas. Shortwave troughs will eject out of
the longwave trough every 24-36 hours to provide the primary lift. At
this time, Monday, Wednesday, and Friday appear to be the days with
the best chances for rain. The chances for severe storms will
increase for Wednesday and Friday as the shortwave troughs are deeper
and the boundary layer has more time to moisten and increase
instability. Friday is of the highest concern, as a cold front
appears to stall from west to east across our area. Diffluent
1000-500 mb thickness over our area points to slow-moving, stalling,
or possibly even back-building convection. Combined with echo
training along the front, that is a recipe for very heavy rain and
significant flash and river flooding. While at this forecast range
details are variable and fuzzy, pay attention to the how the forecast
evolves through the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  80  62  83  66 /  70  20   0   0   0
Austin Bergstrom Intl Airport  64  80  61  83  64 /  70  20   0   0   0
New Braunfels Muni Airport     64  80  61  83  64 /  80  20   0   0   0
Burnet Muni Airport            61  78  60  81  64 /  60  10   0   0   0
Del Rio Intl Airport           64  85  65  85  68 /  60  10   0  -   30
Georgetown Muni Airport        63  79  60  83  65 /  70  20   0   0   0
Hondo Muni Airport             63  83  62  85  66 /  80  10   0   0  -
San Marcos Muni Airport        64  80  61  83  64 /  80  20   0   0   0
La Grange - Fayette Regional   66  82  63  85  66 /  80  30   0   0   0
San Antonio Intl Airport       64  81  63  84  66 /  60  10   0   0   0
Stinson Muni Airport           65  81  63  84  67 /  70  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...Treadway
Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
440 PM CDT Fri May 3 2019

TXZ171>173-183>194-202>209-217>225-228-042145-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
440 PM CDT Fri May 3 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A severe thunderstorm watch is now in effect for the entire South
Central Texas area through 11 pm tonight. There is a slight risk
of severe storms for most of South- Central Texas today into
tonight. Large hail and damaging winds are the main threats,
however, isolated tornadoes are possible. Locally heavy rainfall
amounts of 1 to 2 inches could lead to minor flooding, especially
across areas that have received heavy rains recently.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 3, 5:29 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
529 PM CDT Fri May 3 2019

TXZ188-032315-
Gillespie TX-
529 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILLESPIE COUNTY UNTIL
615 PM CDT...

At 529 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fredericksburg, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fredericksburg, Stonewall, Eckert, Cain City, Willow City and Rocky
Hill.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3030 9859 3017 9885 3031 9897 3050 9874
      3050 9859
TIME...MOT...LOC 2229Z 233DEG 22KT 3029 9885

RUNYEN
Special weather statement, May 3, 5:34 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
534 PM CDT Fri May 3 2019

TXZ192-032300-
Travis TX-
534 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TRAVIS COUNTY UNTIL
600 PM CDT...

At 534 PM CDT, Doppler radar was tracking a strong thunderstorm near
Barton Creek, or near Tanglewood Forest, moving north at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Austin, Lakeway, Bee Cave, West Lake Hills, Hudson Bend, Rollingwood,
Barton Creek, Shady Hollow, Sunset Valley, Camp Mabry and Lost Creek.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3016 9787 3023 9798 3040 9794 3033 9775
TIME...MOT...LOC 2234Z 201DEG 20KT 3025 9791

RUNYEN
Special weather statement, May 3, 5:48 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
548 PM CDT Fri May 3 2019

TXZ188-032330-
Gillespie TX-
548 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILLESPIE COUNTY UNTIL
630 PM CDT...

At 548 PM CDT, Doppler radar was tracking a strong thunderstorm near
Harper, or 22 miles north of Kerrville, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Tivydale, Doss, Harper and Cherry Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3050 9901 3022 9900 3022 9930 3047 9930
      3050 9931
TIME...MOT...LOC 2248Z 267DEG 17KT 3036 9927

RUNYEN
Local storm report, May 3, 5:58 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             3 SSE LBJ STATE PARK    30.20N 98.60W
05/03/2019  E1.75 INCH       GILLESPIE          TX   BROADCAST MEDIA

            TIME OF EVENT ESTIMATED WITH RADAR.

&&

CVP
Special weather statement, May 3, 6:29 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
629 PM CDT Fri May 3 2019

TXZ188-040015-
Gillespie TX-
629 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR GILLESPIE COUNTY UNTIL 715 PM
CDT...

At 628 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tivydale, or 11 miles west of Fredericksburg, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fredericksburg, Stonewall, Cherry Spring, Enchanted Rock State
Natural Area, Luckenbach, Cain City, Tivydale, Doss, Willow City,
Rocky Hill, LBJ State Park, Blumenthal, Eckert, Crabapple, Albert,
Grapetown and LBJ National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3050 9859 3014 9859 3013 9917 3050 9915
TIME...MOT...LOC 2328Z 272DEG 21KT 3032 9905

AAT
Local storm report, May 3, 6:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     FLASH FLOOD      1 NW HARPER             30.31N 99.26W
05/03/2019                   GILLESPIE          TX   COCORAHS

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:12 PM CDTSpecial Weather StatementEWXVal Verde48 min
May 2, 7:37 PM CDTSevere Thunderstorm WarningEWXVal Verde83 min
May 2, 8:00 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 2, 8:19 PM CDTSevere Thunderstorm WarningEWXVal Verde86 min
May 2, 8:41 PM CDTTornado WarningEWXVal Verde22 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala63 min
May 2, 8:59 PM CDTSevere Thunderstorm WarningEWXVal Verde61 min
May 2, 9:19 PM CDTTornado WarningEWXVal Verde26 min
May 2, 9:34 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde26 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXVal Verde62 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXDimmit41 min
May 2, 10:46 PM CDTAreal Flood AdvisoryEWXVal Verde6 hr
May 2, 10:56 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde64 min
May 2, 11:29 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 2, 11:49 PM CDTSpecial Weather StatementEWXBurnet41 min
May 3, 12:00 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde75 min
May 3, 12:34 AM CDTAreal Flood AdvisoryEWXKinney, Maverick3 hr
May 3, 1:32 AM CDTRiver Flood WarningEWXVal Verde7 hr
May 3, 1:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde78 min
May 3, 2:38 AM CDTSpecial Weather StatementEWXDimmit37 min
May 3, 2:58 AM CDTSpecial Weather StatementEWXKinney32 min
May 3, 3:23 AM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 3, 5:19 AM CDTAreal Flood AdvisoryEWXBexar3 hr
May 3, 7:22 AM CDTTornado WarningEWXDeWitt23 min
May 3, 7:25 AM CDTTornado WarningEWXFayette35 min
May 3, 7:45 AM CDTSpecial Weather StatementEWXDeWitt60 min
May 3, 8:08 AM CDTSpecial Weather StatementEWXFayette67 min
May 3, 8:33 AM CDTTornado WarningEWXFayette27 min
May 3, 8:40 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
May 3, 8:59 AM CDTTornado WarningEWXFayette31 min
May 3, 9:14 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca46 min
May 3, 9:20 AM CDTTornado WarningEWXFayette40 min
May 3, 9:37 AM CDTTornado WarningEWXLavaca38 min
May 3, 9:57 AM CDTSevere Thunderstorm WarningEWXLavaca48 min
May 3, 3:12 PM CDTSpecial Weather StatementEWXVal Verde63 min
May 3, 4:14 PM CDTSpecial Weather StatementEWXZavala46 min
May 3, 4:21 PM CDTSpecial Weather StatementEWXVal Verde39 min
May 3, 4:30 PM CDTSpecial Weather StatementEWXEdwards45 min
May 3, 4:35 PM CDTSevere Thunderstorm WarningEWXVal Verde55 min
May 3, 4:36 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall39 min
May 3, 4:46 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall119 min
May 3, 5:05 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde55 min
May 3, 5:10 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 3, 5:14 PM CDTSevere Thunderstorm WarningEWXBlanco46 min
May 3, 5:21 PM CDTSevere Thunderstorm WarningEWXEdwards, Real54 min
May 3, 5:26 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall11 hr
May 3, 5:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 5:34 PM CDTSpecial Weather StatementEWXTravis26 min
May 3, 5:48 PM CDTSpecial Weather StatementEWXGillespie42 min
May 3, 5:58 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays47 min
May 3, 6:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney45 min
May 3, 6:01 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
May 3, 6:10 PM CDTFlash Flood WarningEWXGillespie3 hr
May 3, 6:16 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
May 3, 6:26 PM CDTFlash Flood WarningEWXHays, Travis11 hr
May 3, 6:27 PM CDTSevere Thunderstorm WarningEWXReal63 min
May 3, 6:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 6:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney37 min
May 3, 6:54 PM CDTSpecial Weather StatementEWXBandera, Kendall51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.